ITEM METADATA RECORD
Title: Upper envelope of invariant functionals majorized by an invariant weight
Authors: Van Daele, Alphons # ×
Issue Date: 1973
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:46 issue:1 pages:283-302
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science